Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Notes on some spectral radius and numerical radius inequalities

Tom 227 / 2015

Amer Abu-Omar, Fuad Kittaneh Studia Mathematica 227 (2015), 97-109 MSC: Primary 47A12, 47A30, 47A63; Secondary 47B15. DOI: 10.4064/sm227-2-1

Streszczenie

We prove numerical radius inequalities for products, commutators, anticommutators, and sums of Hilbert space operators. A spectral radius inequality for sums of commuting operators is also given. Our results improve earlier well-known results.

Autorzy

  • Amer Abu-OmarDepartment of Mathematics
    The University of Jordan
    Amman, Jordan
    e-mail
  • Fuad KittanehDepartment of Mathematics
    The University of Jordan
    Amman, Jordan
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek